# SDR 99ZZZX2858

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 3446 · Non Radar Weather System
- Part: Display
- Part number: 78806059008
- Condition: Failed
- Location: Stormscope
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STORMSCOPE UNIT USED FOR ONE FLIGHT AND WARMED UP, NEXT FLIGHT, UNIT WILL NOT DISPLAY.  REMOVED AND REPLACED.
